MAUDE Adverse Event Report: STRYKER SPINE-FRANCE NAVIGATOR STRAIGHT INSERTER; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-FRANCE NAVIGATOR STRAIGHT INSERTER; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48393001
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 02/03/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery, the surgeon inserted the cage using the inserter to l4-l5.The surgeon didn't notice cage loosening from the inserter at the same time.When the surgeon pushed the cage, the cage protruded anterior from the vertebral body.The surgeon did not remove the cage, and is monitoring for the patient now.
 
Additional Manufacturer Narrative
Method: complaint history review; risk assessment; results: the device was not returned and lot# not provided, therefore device analysis, device history review and complaint history review could not be performed.Conclusion: the plausible root cause of this event cannot be determined since the device is not returned.
 
Event or Problem Description

Brand Name
NAVIGATOR STRAIGHT INSERTER
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5486222
Report Number0009617544-2016-00101
Device Sequence Number16434723
Product Code MAX
UDI-Device Identifier07613327096194
UDI-Public07613327096194
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48393001
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/12/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/08/2016
Supplement Report FDA Received Date04/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1